MathSciNet Relay Station
MathSciNet bibliographic data
MR1066971 (91m:60170) 60K25 (90B22)
Kella, Offer; Whitt, Ward Diffusion approximations for queues with server vacations. Adv. in Appl. Probab. 22 (1990), no. 3, 706–729.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement